# SDR USAA2012010600021

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, -Y1162.5.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, -Y1162.5 IAW A319 SRM 51-72-11 & TYPICAL REPAIR TR320-2528-10-0011.
